2 Sexual side effects from 2 doses of Accutane. Is there anyone like me in the world?

roaccutane
accutane
isotretinoin

#1

Hello to everyone, im 20 years old male. Im used Accutane 4 years ago. While on my second day on Accutane, i experienced ejaculation ‘‘after’’ my orgasm. Like a delayed ejaculation with too little semen ejaculated. I quit the drug immediately and the delayed ejaculation came back to normal after few days. But the low semen volume problem didn’t come back to normal, clinically speaking, its still on the healthy range but i remember my pre-accutane semen volume, i can clearly felt something is still wrong with me. I don’t really remember my first days of nightmare but now, i start to notice that i had also dull orgasms in contrast to pre Accutane usage. My erections are fine, i can get a boner from just a single thought of sex etc.

-MY ONGOING SYMPTOMS ARE:
-Low semen volume. (color etc. are fine)
-Duller orgasmic contractions and shorter build-up. Shorter and weak orgasms.
-Loss of morning wood. (maybe im growing idk about this, but for 20 year old male, i think im lack of it)

So, im not in the range of PFS symptoms. But i wonder, are there anyone who used such a tiny amount of dose like me and experienced the semen volume issue aswell? I know they are a lot of guys who experienced the ‘‘Crash’’ by using just few pills of Propecia. But i never saw anyone like me who suffers just from the semen and orgasm problem?
What should i do, please help me and let me know if you know a person like me, i will be glad to talk with them.


18yo: Erectile, pleasure and libido problems due to accutane
#2

Hi there Cooper & welcome to the forum. There are many guys on the forum who like yourself took accutane & I’m sure that many can relate to your symptoms. PFS seems to present itself as an extremely unlucky dip in relation to the side effects we all personally experience. The one consolation, if you can call it that, are that your symptoms are relatively few, & I appreciate your description as I’ve struggled to describe it myself.

I can relate to this, although I took finasteride + SSRIs.

If you could complete a member profile (Click on “+ New Topic” in the members section) it would definitely help us get more of a grasp of your own predicament.

Many thanks.

  • I like your name by the way. Cool taste.

#3

Just wanted to say welcome to the forum, and also this ^


#4

Some people may raise an eyebrow at what I’m about to say but it’s has to asked…
Have you sought medical help from a doctor and if so what was the outcome.
A doctor cannot and will not diagnose you with pfs but may book you in for further tests i.e blood tests etc…
If you see a doctor it will rule out any possible hidden underlying health issues that may cause your problems and it gives doctors a chance to hear first hand what side effects people are getting from these drugs.


#5

Well yes i did, i went to urologist, also checked my back because i was having constant sciatic pains (in buttocks) when i sit too much. Also i did a blood test which includes many important sex hormones. Everything turned out fine for them. From now on, i can’t solve the issue with doctors.


#6

Went in for the impotence and they gave me viagra, and for the loss of libido a sexologist told me “You have to search for you object of pleasure” if that makes any sense in english. I was furious. I dont know how much money thrown in tests just for them to tell me that bullshit. As for the mental side effects they gave me paroxetine and a mood stabilizer, the euphoria was good but I couldnt even masturbate because I wouldnt ejaculate. I think the paroxetine worsed my anhedonia after all.

Edit: I misread and thought it was a open question, but I’ll leave my rant anyway.


#7

Never heard of anyone else with only those few symptoms in isolation. There are a few post-Accutane stories where sexual, depressive, and physical symptoms developed after less than a week on the drug.


#8

Hi dubya! I am the SaffronAide from acne.org forum. Thank you for your reply. Jumped here to find more answers.
Do you know how orgasmic function could be damaged from Accutane? Many people claim that orgasms is all about brain signals and receptors. If so, is it rational to claim that hormonal activity and endocrine system plays no role in orgasmic funciton?
Could there be a chance of Pelvic Floor damage from Accutane? And what is wrong with my prostate? Prostate plays a role in orgasms and mainly ejaculation itself is’nt it?
@Dubya_B


Methyl steroids and/or time/luck 100% cured my sexual probs
#9

Hi Saffron/Cooper.

Hormonal activity influences brain/nerve signals to a great degree, so it makes sense for hormonal activity to be connected to orgasmic function.

The prostate produces a large portion of the volume. Cowper’s gland contributes some. The prostate is under hormonal control. It is considered androgenic tissue. If androgen levels or androgen signalling is reduced post-Accutane, this could be the problem.

Edit: Most of the fluid is actually produced by the seminal vesicles.